Alert archive / Washington / Gale Warnings in 2018

Gale Warning 36, NWS Seattle, WA

April 20, 2018

NWS Seattle, WA issued this gale warning at Apr 20, 2018, 2:56 PM PDT. It took effect at Apr 21, 2018, 3:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2018, 2:56 PM PDT (21:56 UTC)
In effect from
Apr 21, 2018, 3:00 AM PDT
Expired
Apr 21, 2018, 12:00 PM PDT
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

164 
WHUS76 KSEW 202156
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
256 PM PDT Fri Apr 20 2018

PZZ170-173-176-210600-
/O.CAN.KSEW.SC.Y.0080.000000T0000Z-180421T1800Z/
/O.NEW.KSEW.SC.Y.0081.180420T2200Z-180421T1900Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT SATURDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until noon PDT Saturday. 

* WIND AND WAVES...South wind 15 to 25 knots becoming west 20 to
  30 knots after midnight. Wind waves 4 to 6 feet. West swell 9 
  feet at 14 seconds building to 11 feet after midnight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ131-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T1000Z/
/O.NEW.KSEW.GL.W.0036.180421T1000Z-180421T1900Z/
Central U.S. Waters Strait Of Juan De Fuca-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO NOON PDT SATURDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 3 AM to noon PDT Saturday. 

* WIND AND WAVES...West wind 15 to 25 knots developing tonight and
  rising to 25 to 35 knots around daybreak Saturday. Wind waves
  building to 4 to 6 ft Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ132-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T1000Z/
/O.NEW.KSEW.GL.W.0036.180421T1000Z-180421T1900Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO NOON PDT SATURDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 3 AM to noon PDT Saturday. 

* WIND AND WAVES...South wind 15 to 25 knots developing overnight
  then shifting to west 25 to 35 knots around daybreak Saturday.
  Wind waves building to 4 to 6 feet Saturday morning. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ150-153-156-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T1900Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT SATURDAY...

* WIND AND WAVES...South wind 15 to 25 knots becoming westerly 20
  to 30 knots after midnight. Wind waves 4 to 6 feet. West swell 8
  feet at 14 seconds building to 10 feet Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T2200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WIND AND WAVES...Westerly wind 15 to 25 knots developing
  overnight with wind waves building to 2 to 4 feet. West swell 7
  feet at 14 seconds building to 10 feet Saturday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T2200Z/
Northern Inland Waters Including The San Juan Islands-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WIND AND WAVES...Southerly wind increasing to 15 to 25 knots 
  tonight then shifting to southwest Saturday morning. Wind 
  waves 2 to 4 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T1900Z/
Puget Sound and Hood Canal-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT SATURDAY...

* WIND AND WAVES...South winds increasing to 15 to 25 knots 
  after midnight tonight with wind waves 2 to 4 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-210600-
/O.EXT.KSEW.SC.Y.0080.180420T2200Z-180421T2200Z/
Admiralty Inlet-
256 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WIND AND WAVES...South winds increasing to 15 to 25 knots after
  midnight tonight shifting to northwest around daybreak Saturday.
  Wind waves 2 to 4 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
3 follow-up statements
290 
WHUS76 KSEW 210336
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
836 PM PDT Fri Apr 20 2018

PZZ131-132-211145-
/O.CAN.KSEW.SC.Y.0080.000000T0000Z-180421T1000Z/
/O.CON.KSEW.GL.W.0036.180421T1000Z-180421T1900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
836 PM PDT Fri Apr 20 2018

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PDT
SATURDAY...

* WIND...West 25 to 35 knots.

* WIND WAVES...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-211145-
/O.NEW.KSEW.RB.Y.0022.180421T1000Z-180422T0100Z/
Grays Harbor Bar-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 3 AM TO 6 PM
PDT SATURDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory for rough bar...which is in effect from 3 AM to 6 PM PDT
Saturday. 

* COMBINED SEAS...9 to 11 feet.

* BAR CONDITION...Rough.

* FIRST EBB...900 AM on Saturday morning.

* SECOND EBB...1000 PM on Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ150-153-156-211145-
/O.EXT.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SATURDAY...

* WIND...South wind 15 to 25 knots becoming westerly 20 to 30
  knots after midnight. Easing to 10 to 20 knots Saturday 
  afternoon.

* SEAS... Wind waves 4 to 6 feet. West swell 8 feet at 14 seconds
  building to 10 feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-176-211145-
/O.EXT.KSEW.SC.Y.0081.000000T0000Z-180422T0100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SATURDAY...

* WIND...South wind 15 to 25 knots becoming westerly 20 to 30 
  knots after midnight. Easing to 5 to 15 knots Saturday 
  afternoon.

* SEAS... Wind waves 4 to 6 feet. West swell 9 feet at 14 seconds
  building to 12 feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-211145-
/O.EXT.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Northern Inland Waters Including The San Juan Islands-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SATURDAY...

* WIND...Southeast 15 to 25 knots after midnight, becoming
  southwest 20 to 30 knots early Saturday, strongest south of the
  San Juan Islands.

* WIND WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-211145-
/O.EXT.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Admiralty Inlet-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SATURDAY...

* WIND...South winds increasing to 15 to 25 knots after midnight,
  shifting to northwest around daybreak Saturday. 

* WIND WAVES...2 to 4 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-211145-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180421T2200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WIND...Becoming west 20 to 30 knots early Saturday, easing to 15
  to 25 knots around mid-day Saturday.

* SEAS...Wind waves building to 2 to 5 feet. West swell 7 feet at
  14 seconds building to 10 feet Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-211145-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180421T1900Z/
Puget Sound and Hood Canal-
836 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
SATURDAY...

* WIND...South 15 to 25 knots late tonight and Saturday morning. 

* WIND WAVES...2 to 4 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
178 
WHUS76 KSEW 210854
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
154 AM PDT Sat Apr 21 2018

PZZ131-132-211700-
/O.CON.KSEW.GL.W.0036.180421T1000Z-180421T1900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
154 AM PDT Sat Apr 21 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WIND...West 25 to 35 knots.

* WIND WAVES...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-211700-
/O.CON.KSEW.RB.Y.0022.180421T1000Z-180422T0100Z/
Grays Harbor Bar-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

* COMBINED SEAS...9 to 11 feet.

* BAR CONDITION...Rough.

* FIRST EBB...900 AM on Saturday morning.

* SECOND EBB...1000 PM on Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ150-153-156-211700-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...West wind 20 to 30 knots, easing to 10 to 20 knots this 
  afternoon. 

* SEAS... Wind waves 4 to 6 feet. West swell 11 feet at 12 seconds
  today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-176-211700-
/O.CON.KSEW.SC.Y.0081.000000T0000Z-180422T0100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...West wind 15 to 25 knots, easing to 5 to 15 knots this 
  afternoon. 

* SEAS... Wind waves 3 to 5 feet. West swell 11 feet at 12 seconds
  today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-211700-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180421T2200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WIND...West 20 to 30 knots, easing to 15 to 25 knots around mid-
  day. 

* SEAS...Wind waves building to 3 to 5 feet. West swell 10 feet at
  10 seconds today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-211700-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Northern Inland Waters Including The San Juan Islands-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...Southwest 20 to 30 knots early Saturday, becoming west 15
  to 25 knots this afternoon. Strongest wind south of the San Juan
  Islands. 

* WIND WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-211700-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180421T1900Z/
Puget Sound and Hood Canal-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WIND...Southwest 15 to 25 knots.

* WIND WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-211700-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Admiralty Inlet-
154 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...Northwest 20 to 30 knots, easing to 15 to 25 knots this
  afternoon.

* WIND WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
953 
WHUS76 KSEW 211635
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
935 AM PDT Sat Apr 21 2018

PZZ131-132-220045-
/O.CON.KSEW.GL.W.0036.000000T0000Z-180421T1900Z/
/O.EXB.KSEW.SC.Y.0080.180421T1900Z-180422T0400Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
935 AM PDT Sat Apr 21 2018

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...SMALL CRAFT ADVISORY IN EFFECT THIS AFTERNOON UNTIL 9 PM PDT 
THIS EVENING...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until 9 PM PDT this evening. 

* WIND and WAVES...West 25 to 35 knots easing to 20 to 30 knots 
  this afternoon and 15 to 25 knots this evening. Wind waves 4 to 
  6 feet subsiding to 2 to 4 ft this evening.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-220045-
/O.EXT.KSEW.SC.Y.0080.000000T0000Z-180422T0400Z/
Admiralty Inlet-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND and WAVES...Northwest 20 to 30 knots easing to 15 to 25
  knots this afternoon through this evening. Wind waves 3 to 5
  feet subsiding to 2 to 4 ft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-220045-
/O.CON.KSEW.RB.Y.0022.000000T0000Z-180422T0100Z/
Grays Harbor Bar-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

* COMBINED SEAS...9 to 11 feet.

* BAR CONDITION...Rough.

* FIRST EBB...900 AM this morning.

* SECOND EBB...1000 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ150-153-156-220045-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND and SEAS...West wind 15 to 25 knots with wind waves 2 to 4
  feet. West swell 11 feet at 12 seconds today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-176-220045-
/O.CON.KSEW.SC.Y.0081.000000T0000Z-180422T0100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND and SEAS...West wind 15 to 25 knots with wind waves 2 to 4
  feet. West swell 11 feet at 12 seconds today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-212200-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180421T2200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WIND and SEAS...West 15 to 25 knots. Wind waves 2 to 4 feet.
  West swell 10 feet at 10 seconds today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-220045-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180422T0100Z/
Northern Inland Waters Including The San Juan Islands-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND and WAVES...Southwest 20 to 30 knots becoming west 15 to 25
  knots this afternoon. Strongest wind south of the San Juan
  Islands. Wind waves 3 to 5 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ135-211900-
/O.CON.KSEW.SC.Y.0080.000000T0000Z-180421T1900Z/
Puget Sound and Hood Canal-
935 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WIND and WAVES...Southwest 15 to 25 knots becoming variable 5 
  to 15 knots this afternoon. Wind waves 2 to 4 feet subsiding to 
  1 or 2 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 20, 2:55 PM PDT, 1 minute earlier.

Area forecast discussion, Apr 20, 2:55 PM PDT, 1 minute before
Area Forecast Discussion
National Weather Service Seattle WA
255 PM PDT Fri Apr 20 2018

.SYNOPSIS...A warm front will brush the area this evening. A
trailing cold front will move through overnight with decreasing
showers behind the front Saturday. A dry upper trough will cross
the area Sunday. An upper level ridge will build in Sunday night
and remain over Western Washington through most of next week for
an extended dry and warm spell.

&&

.SHORT TERM...A weak warm front will move through the area this
evening with spotty light rain - mainly coast and northwest
interior. A trailing cold front will bring a quick shot of rain to
most of the area later tonight.

Showers behind the front will quickly become mostly confined to
the mountains Saturday. Moderate onshore flow will produce breezy
to locally windy conditions behind the cold front. It will be a
few degrees cooler compered to today but still close to normal. A
Puget Sound Convergence Zone will likely form during the day and
linger into Saturday night.

Sunday is looking dry with decreasing clouds. A weak upper trough
will cross the area in the morning with an upper upper ridge
building in from the west later in the day. Highs will once again
be near normal. The upper ridge will move overhead on Monday for
dry and warmer weather. Schneider

.LONG TERM...High pressure aloft will produce mostly sunny and
warm weather Tuesday through Thursday. Highs will warm into the
70s many areas. Thursday will probably be the warmest day -
possibly near 80 in spots with low level offshore flow. Onshore
flow is expected to develop Friday which should cool highs back
into the 60s. Some showers could also move into the area from the
south. Schneider

&&

.AVIATION...Clouds will thicken up through this evening as a weak
warm front clips the area. There are areas of rain on the coast
that will spread inland overnight. The cold front will move ashore
overnight and then the rain will turn to showers Saturday
morning. A PSCZ should develop Saturday, then shift south and
break up later in the day. The mountains will become obscured
tonight and remain mostly obscured Saturday.

KSEA...Rain will increase overnight then turn to showers
Saturday morning. It will become breezy overnight. A PSCZ will
develop Saturday morning then shift south through Seattle in the
afternoon.

&&

.MARINE...A warm front will clip the area this afternoon and
evening and then a stronger cold front will push through the area
overnight. Small craft advisories for the waters will give way to
Gale warnings for the Central and Eastern Strait of Juan de Fuca
behind the cold front--several hours of gales just after daybreak
seem likely at Race Rocks and in the central Strait to perhaps
Smith Island. High pressure will build into the area behind the
front and into Sunday. A thermal trough will set up along the
Oregon coast Monday and Tuesday, so we will probably see northerly
breezes develop over Western Washington Monday and Tuesday--
perhaps stronger than the current forecast and better for
afternoon sailing than the current forecast indicates which only
has north winds to 10 knots over the inland waters for now.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until noon PDT Saturday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-Puget Sound and Hood Canal.

     Small Craft Advisory until 3 AM PDT Saturday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Gale Warning from 3 AM to noon PDT Saturday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory until 3 PM PDT Saturday for Admiralty Inlet-
     Northern Inland Waters Including The San Juan Islands-West
     Entrance U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:59 AM PDTSmall Craft AdvisorySEW48 hr
Apr 20, 2:56 PM PDTSmall Craft AdvisorySEW30 hr

Nearby

Gale Warnings in Washington, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.